Internal Medicine
Online ISSN : 1349-7235
Print ISSN : 0918-2918
ISSN-L : 0918-2918
CASE REPORTS
Drug Fever Due to Favipiravir Administration for the Treatment of a COVID-19 Patient
Junsuke TawaraTakanori UeharaSeiichiro SakaoHidetoshi IgariToshibumi TaniguchiHajime KasaiShin TakayanagiMisuzu YahabaRyo ShimadaMasatomi Ikusaka
Author information
JOURNAL OPEN ACCESS

2021 Volume 60 Issue 7 Pages 1115-1117

Details
Abstract

A 55-year-old Japanese man was hospitalized with the novel coronavirus disease 2019 (COVID-19). On the 14th day after the start of favipiravir administration, the patient developed a fever with a temperature of 38.1°C. His pulse rate also became elevated to 128 bpm, so relative bradycardia was not suspected. Since he was in good overall health and no concomitant symptoms and signs were apparent, we considered it to be drug fever due to favipiravir. After the completion of favipiravir treatment, the patient's temperature normalized within 24 hours. We herein report this case of drug fever caused by favipiravir.

Related papers from these authors
© 2021 by The Japanese Society of Internal Medicine
Previous article Next article
feedback
Top